Maryland, 2011Damaging Winds in Maryland, February 25, 2011
February 25, 2011 · NWS LWX · 2 events in 2 counties and zones
Strong low pressure tracked through the Ohio Valley on the 25th. The cold front associated with this system passed through Maryland during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong low pressure tracked through the Ohio Valley on the 25th. The cold front associated with this system passed through Maryland during the afternoon. There was enough instability for showers and thunderstorms ahead of the front. The stronger thunderstorms were able to mix down strong winds from aloft.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 25, 10:02 AM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Feb 25, 10:02 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1002 AM EST FRI FEB 25 2011
.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS THE NORTHERN APPALACHIANS AND THROUGH
PENNSYLVANIA TODAY. A STRONG COLD FRONT WILL MOVE THROUGH THE MID
ATLANTIC THIS AFTERNOON. HIGH PRESSURE MOVES INTO THE REGION FOR
THE WEEKEND. A COLD FRONT WILL LIKELY BRING RAIN TO THE AREA
MONDAY...WITH HIGH PRESSURE RETURNING FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /TODAY/...
WE WL BE LAUNCHING A SPL 16Z BALLOON.
STRONG COLD FNT NOW ON OUR WRN DOORSTEP. PD OF STRONG CAA/PRES
SURGE STILL XPCTD THIS AFTN. OUR EYES WL ESPECIALLY BE ON THE LN
OF RW AS IT MOVES E OF THE MTNS - VWP SHOWING 40-50 KT AT 010-020
WHICH COULD EASILY MIX DOWN W/ PCPN. IF NEEDED WE MAY BE ISSUING
SPL PRODUCTS FOR CELLS IN ADTN TO THE WIND ADVSRY/WRNG ALREADY IN EFFECT.
STRONG CAA BEHIND THE FRONT WILL ALLOW UPSLOPE PRECIP ALONG THE
WRN SLOPES OF THE ALLEGHENY FRONT TO CHANGE MIX WITH AND THEN
CHANGE TO SN DURING THE AFTN. SNOWFALL ACCUMULATIONS SHOULD BE
LIGHT AS GROUND TEMPS WILL TAKE LONGER TO COOL ENOUGH FOR SNOW TO
STICK.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
COLD FRONT WILL HAVE MOVED THROUGH THE AREA BY 00Z SAT. STRONGEST
WINDS WILL HAVE LIKELY SUBSIDED...BUT THERE MAY BE A LINGERING
PERIOD OF WIND ADVISORY GUSTS THAT LAST UNTIL 03Z OR SO IN THE SURGE
BEHIND THE FRONT. CLOUDS AND EVEN A FEW SNOW SHOWERS WILL OCCUR OVER
THE WESTERN SLOPES OF THE HIGHLANDS BUT THE REST OF THE CWA BE
GENERALLY CLEAR OUT FOR THE THE EVENING BEFORE SOME HIGH CLOUDS
START ROLLING BACK IN OVERNIGHT. TEMPERATURES WILL BE COLDER WITH
LOWS IN THE UPPER 20S IN DOWNTOWN WASHINGTON AND BALTIMORE...MID 20S
IN THE SUBURBS AND LOWER 20S ACROSS THE HIGHLANDS.
HIGH PRESSURE OVER THE AREA TO BEGIN SATURDAY WILL QUICKLY MOVE OFF
THE COAST LATER IN THE AFTERNOON AND AT NIGHT. COULD BE SOME PEEKS
OF SUNSHINE IN THE MORNING BUT THE BULK OF SATURDAY IS EXPECTED TO
BE MOSTLY CLOUDY WITH TEMPERATURES SLIGHTLY BELOW CLIMATOLOGY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
WARM FRONT IS PROGGED TO RISE NORTH INTO THE CWA LATER SATURDAY
NIGHT INTO SUNDAY. CANT RULE OUT A FEW SHOWERS DUE TO ISENTROPIC
LIFT NORTH OF THE BOUNDARY MAINLY ACROSS NORTH AND WEST PORTIONS OF
THE CWA. TEMPERATURES ARE EXPECTED TO BE BACK ABOVE CLIMO FOR
SUNDAY...COOLEST NORTH AND WARMEST SOUTH DUE TO PRESENCE OF THE WARM
FRONT.
BETTER CHANCES OF SHOWERS COME SUNDAY NIGHT INTO MONDAY. LOW
PRESSURE MOVING THROUGH THE GREAT LAKES AND NEW ENGLAND WILL DRAG A
COLD FRONT THROUGH THE CWA MONDAY AFTERNOON INTO EVENING. DESPITE
CLOUDS...MONDAY SHOULD ABOVE CLIMO AS WELL AND LIKELY THE WARMEST
DAY OF THE NEXT WEEK OR SO...THEN COLDER AIR MOVES IN FOR THE REST
OF THE WEEK BUT WITH HIGH PRESSURE IN CONTROL IT SHOULD BE DRY.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
ONE BAND OF RA MOVG INTO CHES BAY. THE NEXT BAND IS IN ERN W.V.
AND IS ASSO W/ A STRONG CD FNT. THERE IS THE PSBLTY THAT STRONG
GUSTY WINDS WL BE BROUGHT TO THE SFC W/ THESE RW. WINDS AT
FL010-020 AT SSW AT 40-50 KT. LO LVL WIND SHR/TURB AT ALL TAF
SITES THRU ERLY AFTN. THEN STRONG NW WINDS BEHIND THE FNT.
MRB WAS 1/4 SM FOR SVRL HRS. I CALLED THE TOWER TO VERIFY - IT WAS
TRUE. "WE'RE IN A HOLE" THE TOWER SAID. BUT W/ THE APRCHG FNT
VSBYS SHOULD BE IMPROVG.
HIGH PRESSURE BUILDS IN FOR OVERNIGHT FRIDAY AND SATURDAY FOR
LESS WIND AND VFR CONDITIONS. WARM FRONT APPROACHES SATURDAY NIGHT
INTO SUNDAY...THEN A COLD FRONT WILL BRING A CHANCE OF SHOWERS
MONDAY. WINDS SHIFT TO THE NORTHWEST AND MAY BE GUSTY FOR TUESDAY.
HIGH PRESSURE RETURNS FOR THE MID WEEK.
&&
.MARINE...
A WARM FRONT WILL MOVE NORTHWARD THRU THE WATERS DURING THE ERY TO
MID MRNG. WINDS WILL QUICKLY INCREASE FROM SOUTH TO NORTH BETWEEN
30-40 KT BEHIND THE FRONT DURING THE MRNG. GALE WRNG HAS BEEN ISSUED
TO COVER THIS THREAT. A COLD FRONT WILL THEN PASS THRU THE WATERS
THIS AFTN. A LINE OF CONVECTION MAY DEVELOP IN THE ERY-MID AFTN
AHEAD OF THE FRONT. THIS ACTIVITY WOULD BE CAPABLE OF TRANSPORTING
STRONG WINDS. HEADLINES RAMP UP TO A STORM WRNG BY THE LATE AFTN AS
W-NW WINDS WILL PRODUCE WIND GUSTS UP TO 50 KT AS A STRONG PRESSURE
SURGE OCCURS BEHIND THE COLD FRONT.
GALES WILL LIKELY LINGER INTO THE EVENING HOURS...AND THEREFORE HAVE
RAMPED DOWN FROM STORM WARNING TO GALES FOR THIS EVENING. AFTER
THAT...A PERIOD OF SMALL CRAFT ADVISORY WINDS ARE POSSIBLE
OVERNIGHT. HIGH PRESSURE BUILDS IN SATURDAY FOR LESS WIND. NEXT
CHANCE OF SHOWERS IS SUNDAY NIGHT/MONDAY AS A COLD FRONT MOVES
ACROSS THE REGION. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE ON
TUESDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR DCZ001.
WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR DCZ001.
MD...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR MDZ003-501-
502.
HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR MDZ004>007-009>011-013-014-016>018.
WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR MDZ004>007-
009>011-013-014-016>018.
VA...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR VAZ025>031-
036>038-503-504.
HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR VAZ039-040-042-050>057-501-502.
WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR VAZ039-040-042-
050>057-501-502.
WV...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR WVZ050>053-
055-501>506.
MARINE...STORM WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR ANZ530>543.
GALE WARNING UNTIL 2 PM EST THIS AFTERNOON FOR ANZ530>543.
GALE WARNING FROM 7 PM THIS EVENING TO MIDNIGHT EST TONIGHT
FOR ANZ530>543.
&&
UPDATE...WOODY!
PRVS...JRK/BPPHazardous weather outlook, Feb 25, 12:23 PM EST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1223 PM EST FRI FEB 25 2011
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
261330-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1223 PM EST FRI FEB 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE I-95 CORRIDOR OF
EASTERN MARYLAND AND NORTH CENTRAL VIRGINIA THROUGH 4 PM THIS
AFTERNOON. SCATTERED THUNDERSTORMS ARE POSSIBLE FROM NOON THROUGH
LATE AFTERNOON. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS. THERE IS ALSO THE CHANCE OF AN ISOLATED
TORNADO.
A WIND ADVISORY IS IN EFFECT LATE THIS MORNING FOR THE OUTLOOK
AREA. A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND EARLY
EVENING. PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCNPWLWX/ FOR
DETAILS.
A GALE WARNING IS IN EFFECT THIS MORNING FOR THE TIDAL POTOMAC
RIVER AND MARYLAND CHESAPEAKE BAY...THEN A STORM WARNING IS IN
EFFECT FOR THIS AFTERNOON. THE STORM WARNING BECOMES A GALE
WARNING BY THIS EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE MONDAY THROUGH
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION COULD BE NECESSARY THIS AFTERNOON.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-261330-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1223 PM EST FRI FEB 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE POSSIBLE FROM THE LATE MORNING THROUGH
THE EARLY AFTERNOON...MAINLY EAST OF THE BLUE RIDGE. SOME OF THE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS.
A HIGH WIND WARNING IS IN EFFECT WEST OF THE BLUE RIDGE THIS
MORNING THROUGH EARLY EVENING. A WIND ADVISORY IS IN EFFECT LATE
THIS MORNING EAST OF THE BLUE RIDGE...THEN A HIGH WIND WARNING IS
IN EFFECT THIS AFTERNOON AND EARLY EVENING EAST OF THE BLUE RIDGE.
PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCNPWLWX/ FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION COULD BE NECESSARY THIS AFTERNOON.
In the hours before
Special weather statement, Feb 25, 1:02 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
102 PM EST FRI FEB 25 2011
MDZ005-009>011-014-251830-
CARROLL MD-HOWARD MD-MONTGOMERY MD-ANNE ARUNDEL MD-
SOUTHERN BALTIMORE MD-
102 PM EST FRI FEB 25 2011
...STRONG THUNDERSTORMS TO AFFECT CARROLL...HOWARD...MONTGOMERY...
ANNE ARUNDEL AND SOUTHERN BALTIMORE COUNTIES...
AT 102 PM EST...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING
THUNDERSTORM OVER ROXBURY MILLS...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE ELLICOTT CITY...OELLA...DANIELS...
BEECHFIELD...WOODLAWN...CATONSVILLE...ILCHESTER...UNION SQUARE...
CARROLL AND CANTON.
STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH
THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES.
TAKE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3926 7660 3925 7661 3925 7660 3917 7659
3921 7710 3933 7710 3942 7661
TIME...MOT...LOC 1802Z 264DEG 51KT 3927 7697
HTSLocal storm report, Feb 25, 1:04 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
104 PM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM NON-TSTM WND GST WILLIAMSPORT 39.60N 77.81W
02/25/2011 M58 MPH WASHINGTON MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1100051
WOODY!Special weather statement, Feb 25, 1:07 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
107 PM EST FRI FEB 25 2011
VAZ055>057-251830-
KING GEORGE VA-STAFFORD VA-SPOTSYLVANIA VA-
107 PM EST FRI FEB 25 2011
...STRONG THUNDERSTORMS TO AFFECT KING GEORGE...STAFFORD AND
SPOTSYLVANIA COUNTIES...
AT 107 PM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF SPRING VALLEY...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE POTOMAC CREEK.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3836 7757 3840 7730 3834 7724 3835 7717
3841 7704 3838 7700 3833 7700 3832 7702
3828 7699 3824 7705 3822 7724 3822 7725
3824 7723 3824 7726 3822 7730 3824 7736
3819 7742 3818 7752
TIME...MOT...LOC 1807Z 258DEG 58KT 3829 7743
KRAMARSpecial weather statement, Feb 25, 1:08 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
108 PM EST FRI FEB 25 2011
MDZ013-014-016>018-251845-
ANNE ARUNDEL MD-PRINCE GEORGES MD-CALVERT MD-CHARLES MD-ST. MARYS MD-
108 PM EST FRI FEB 25 2011
...STRONG THUNDERSTORMS TO AFFECT ANNE ARUNDEL...PRINCE GEORGES...
CALVERT...CHARLES AND ST. MARYS COUNTIES...
AT 108 PM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LA
PLATA...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE HALLOWING POINT...PRINCE FREDERICK...
BREEZY POINT...CHESAPEAKE BEACH AND NORTH BEACH.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 45 MPH CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3861 7650 3857 7650 3856 7651 3852 7650
3845 7702 3863 7707 3873 7651 3868 7651
3866 7652 3862 7650
TIME...MOT...LOC 1808Z 258DEG 58KT 3856 7693
KRAMARSpecial weather statement, Feb 25, 1:19 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
119 PM EST FRI FEB 25 2011
MDZ009>011-013-014-251845-
HOWARD MD-MONTGOMERY MD-ANNE ARUNDEL MD-PRINCE GEORGES MD-
SOUTHERN BALTIMORE MD-
119 PM EST FRI FEB 25 2011
...STRONG THUNDERSTORMS TO AFFECT HOWARD...MONTGOMERY...ANNE
ARUNDEL...PRINCE GEORGES AND SOUTHERN BALTIMORE COUNTIES...
AT 120 PM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SIMPSONVILLE TO GARRETT PARK...MOVING EAST AT 55
MPH.
LOCATIONS IMPACTED INCLUDE ILCHESTER...NEW CARROLLTON...GREENBELT...
BELTSVILLE...MORRELL PARK...WOODMORE...GLENN DALE...SAVAGE...BOWIE
AND LOCUST POINT.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3926 7640 3924 7636 3919 7644 3921 7646
3920 7649 3925 7655 3926 7660 3922 7652
3917 7649 3918 7646 3909 7641 3901 7640
3898 7646 3895 7644 3890 7645 3887 7650
3903 7720 3922 7699 3931 7634
TIME...MOT...LOC 1820Z 255DEG 47KT 3922 7682 3905 7702
KRAMARLocal storm report, Feb 25, 1:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
131 PM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 1 SE COLUMBIA 39.19N 76.84W
02/25/2011 E0.75 INCH HOWARD MD PUBLIC
&&
EVENT NUMBER LWX1100052
WOODY!Thunderstorm Wind, Anne Arundel
- When
- February 25, 1:32 PM EST
- Where
- Anne Arundel County, 1.52 mi WNW of Pioneer City
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.137, -76.747
Wind gusts were estimated to be between 60 and 70 mph.
Thunderstorm Wind, Prince George'S
- When
- February 25, 1:55 PM EST
- Where
- Prince George'S County, 0.68 mi SSW of Surrats Gardens
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.740, -76.903
Wind gusts were estimated to be around 60 mph near Clinton.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Kansas, February 25 to 26, 20113 deaths · 1 injured · $90,000 · 4 events
- Debris Flow and Flood in California, February 25, 20111 death · $240,000 · 5 events
- Strong Wind in North Carolina, February 25, 2011$3.0 million · 3 events
- Winter Storm and Avalanche in California, February 25 to 28, 2011$503,000 · 14 events
- High Wind and Strong Wind in New Jersey, February 25, 2011$325,000 · 53 kt wind · 21 events
- Winter Storm in New York, February 25, 2011$325,000 · 17 events
- Damaging Winds in Tennessee, February 25, 2011$174,000 · 55 kt wind · 17 events
- High Wind and Strong Wind in Pennsylvania, February 25, 2011$215,000 · 55 kt wind · 10 events
- Winter Storm and Winter Weather in Vermont, February 25, 2011$140,000 · 16 events
- High Wind in Delaware, February 25, 2011$200,000 · 57 kt wind · 4 events
- High Wind in Tennessee, February 25, 2011$74,000 · 78 kt wind · 13 events
- High Wind in Virginia, February 25, 2011$53,000 · 55 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 283134, 283135.